# SDR USAA2015022100008

- Difficulty date: February 3, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 100,506 hours, 35,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 146N102896
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, FUSELAGE FRAME REPAIR DOUBLER GOUGED IN TWO PLACES ABOVE FLOOR RT SIDE.  THE REPAIR DOUBLER WAS REMOVED & FRAME REPAIRED IAW SRM 53-00-07-2R-1.
